# SDR DALA2024120311398

- Difficulty date: December 3, 2024
- Submitted: December 3, 2024
- Operation: Air carrier
- Aircraft: N177DZ
- Make and model: Boeing 767332
- Aircraft serial: 29698
- Aircraft time: 99,397 hours, 20,821 cycles
- System (JASC): 5270 · Door Warning System
- Part: Light
- Condition: Inoperative
- Location: 1r Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1707 1R DOOR ARMED LIGHT OUT. CORRECTIVE ACTION: 1 RH ENTRY DOOR ARMED INDICATION LIGHT INOPERATIVE. DOOR CHECKED TO BE ARMED PROPERLY . CHECK OK. (6398228)
